About Us Online First Current Issue All Issues For Authors Search
Abstract

Baclofen Intoxication in a Patient with Chronic Renal Failure


PDF
Authors
Zeynep Özözen Ayas, Ruhsen - Öncel Öcal, Ayhan - Bölük

J Ann Eu Med 2016;4(Suppl 1):1-3
doi:10.4328/AEMED.68

Abstract
Baclofen is a derivative of %u03B3-aminobutyric acid (GABA), is used in the treatment of spasticity. Baclofen toxicity can cause muscle flaccidity, severe respiratory depression, seizure, coma, bradycardia/tachcardia, or hypotension/hypertension. We report on a 60-year-old female patient with chronic renal failure who presented with stupor due to baclofen intoxication in spite of low dosage.

Keywords : BACLOFEN INTOXICATION, CHRONIC RENAL FAILURE, IMPAIRED CONSCİOUSNESS,

Citations in Google Scholar

How to Cite :
Zeynep Özözen Ayas, Ruhsen - Öncel Öcal, Ayhan - Bölük, Baclofen Intoxication in a Patient with Chronic Renal Failure, J Ann Eu Med 2016;4.(Suppl 1):1-3